On factoring a matric polynomial with scalar coefficients
Compositio Mathematica, Volume 6 (1939), p. 235-238
@article{CM_1939__6__235_0,
     author = {Thurston, H. S.},
     title = {On factoring a matric polynomial with scalar coefficients},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {6},
     year = {1939},
     pages = {235-238},
     zbl = {0019.39101},
     language = {en},
     url = {http://www.numdam.org/item/CM_1939__6__235_0}
}
Thurston, H. S. On factoring a matric polynomial with scalar coefficients. Compositio Mathematica, Volume 6 (1939) pp. 235-238. http://www.numdam.org/item/CM_1939__6__235_0/